# SDR AALA202208318918

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A300*
- Aircraft serial: 4960
- Aircraft time: 34,134 hours, 13,043 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR VERY DIFFICULT TO OPEN FROM FLIGHT DECK. MAINTENANCE FOUND DOOR JAMB LOOSE NEAR LATCH. TIGHTENED MOUNTING HARDWARE FOR DOOR JAMB. FLIGHT DECK DOOR OPERATES NORMAL AT THIS TIME.
